# SDR CA000329028

- Difficulty date: March 17, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Beech 1900C
- Aircraft time: 18,457 hours
- Engine: Pwa PT6A65B
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11238002223
- Condition: Corroded
- Location: Nlg
- Part time: 17,597 hours, 26,378 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) AFTER TAKE OFF IT TOOK THE NOSE GEAR LIGHT 7-8 SECONDS BEFORE IT WOULD ILLUMINATE. INVESTIGATION FOUND FALSE INDICATION WAS DUE TO A CORRODED MICROSWITCH.  THE MICROSWITCH IS A PART OF THE ACTUATOR ASSEMBLY.ACTUATOR ASSY. REPLACED.SUBMITTER STATED THE FREQUENCY OF THIS FAULT TO BE A COMMON COMPLAINT AMONG BEECH 1900 OWNERS.
